# SDR DL72W953410

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5533 · Ventral Structure
- Part: Ventral Web
- Condition: Cracked
- Location: Bs 1245/1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK - LIGHTNING HOLE HAS CRACK LT VENTRAL WEB STA 1245 - LT VENTRAL WEB HAS CRACK AT TOP OF WEB AT STA 1225.  REPAIRED PER MMM 53-11-0 PG 828 - 832.
